Implicit Fractional Differential Equations via the Liouville–Caputo Derivative
Department of Mathematical Analysis, University of Santiago de Compostela, Santiago de Compostela 15782, Spain
Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
Laboratory of Mathematics, Sidi-Bel-Abbès University, P.O. Box 89, Sidi-Bel-Abbès 22000, Algeria
Birla Institute of Technology & Science, Pilani 333031, India
Author to whom correspondence should be addressed.
Academic Editor: Hari M. Srivastava
Received: 16 March 2015 / Accepted: 13 May 2015 / Published: 25 May 2015
We study an initial value problem for an implicit fractional differential equation with the Liouville–Caputo fractional derivative. By using fixed point theory and an approximation method, we obtain some existence and uniqueness results.
This is an open access article distributed under the Creative Commons Attribution License
which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).
Share & Cite This Article
MDPI and ACS Style
Nieto, J.J.; Ouahab, A.; Venktesh, V. Implicit Fractional Differential Equations via the Liouville–Caputo Derivative. Mathematics 2015, 3, 398-411.
Nieto JJ, Ouahab A, Venktesh V. Implicit Fractional Differential Equations via the Liouville–Caputo Derivative. Mathematics. 2015; 3(2):398-411.
Nieto, Juan J.; Ouahab, Abelghani; Venktesh, Venktesh. 2015. "Implicit Fractional Differential Equations via the Liouville–Caputo Derivative." Mathematics 3, no. 2: 398-411.
Show more citation formats
Show less citations formats
[Return to top]
For more information on the journal statistics, click here
Multiple requests from the same IP address are counted as one view.